# SDR CA060403026

- Difficulty date: April 3, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 268 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: D4523
- Condition: Leaking
- Location: Hyd System
- Part time: 398 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM FITTING.  BACKUP NUT ON FITTING FOUND UNDER TORQUED.  FACTORY TORQUE SEAL AND PAL NUT WERE FOUND UNDISTURBED.  BACKUP NUT RETORQUED AND NO FURTHER DEFECTS FOUND.
